# SDR MASA20210107006

- Difficulty date: November 28, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE IN STA FS 281 BETWEEN STRG 20LT TO 20RT WAS REPAIRED, PER EA 79-2020-075 REV IR.
